# SDR MALA020441

- Difficulty date: August 1, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3442 · Weather Radar System
- Part: Transponder
- Part number: 6227337001
- Part serial: 256
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3016, WEATHER RADAR INOP.  AIR TURNBACK TO DTW.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR TRANSPONDER.  OPS CHECK GOOD IAW THE SF340 MM.
